Sharp entropy bounds for self-shrinkers in mean curvature flow

Or Hershkovits, Brian White

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


Let M  Ì Rm+1 be a smooth, closed, codimension-one self-shrinker (for mean curvature flow) with nontrivial kth homology. We show that the entropy of M is greater than or equal to the entropy of a round k -sphere, and that if equality holds, then M is a round k-sphere in Rk+1.

Original languageAmerican English
Pages (from-to)1611-1619
Number of pages9
JournalGeometry and Topology
Issue number3
StatePublished - 2019
Externally publishedYes

Bibliographical note

Funding Information:
Hershkovits was partially supported by an AMS–Simons travel grant. partially supported by NSF grants DMS-1404282 and DMS-1711293.

Publisher Copyright:
© 2019, Mathematical Sciences Publishers. All rights reserved.


Dive into the research topics of 'Sharp entropy bounds for self-shrinkers in mean curvature flow'. Together they form a unique fingerprint.

Cite this